# SDR UALA2013041602610

- Difficulty date: April 15, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 49,295 hours, 19,673 cycles
- Engine: Iae V2522A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Trim Panel
- Condition: Unsecure
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR TRIM BY AFT ROW OF CARTS IS COMING UP HARD TO PULLOUT CARTS.  SECURED TRANSITION STRIP DOWN PER EC-RA# 2525-01497.  ECRA COMPLIED WITH.  (TRANSITION PART NOT AVAIL FOR REPLACEMENT)
